# SDR SWIA201436757

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 32,959 hours, 29,679 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Obstructed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: E

## Discrepancy

RIGHT THRUST LEVER STUCK AT 81 PERCENT N1 IN CRUISE FLIGHT.  T/L CAN BE PUSHED HIGHER BUT NOT LOWER.  HAD TO SHUT DOWN RT ENG INFLIGHT TO LAND THE ACFT USING FIRE PUSH SWITCH.  T/L STUCK AT 12 O'CLOCK POSITION.  FOUND TOOL JAMMED BETWEEN FCU INPUT LEVER AND OIL LINE.  REMOVED TOOL.
